# SDR V0XD201402240027

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Tube
- Part number: HCTE03120
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CONVOLEX TUBING CHAFFED & TORN.  R & R CONVOLEX TUBING PN HCTE-0312-0 & APPLIED NEW HEAT SHRINK, PN RNF100-3-4BLK IAW REO 670-20-12-045.
